# SDR FDEA201408252617

- Difficulty date: August 25, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 27,111 hours, 14,586 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Adapter
- Part number: A5381293220100
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK ADAPTER BETWEEN Y-450 & Y-953 AT FRAME 46 HAS EXCESSIVE PLAY.  R & R FLOOR ADAPTER IAW SRM 51-40-21.  RECEIVED NEW SEAT TRACK ADAPTOR WITH PN A5381293220100 BATCH 0002680562.  LOCATED & DRILLED NEW ADAPTOR IAW SRM 51-40-44.  CLASSIFIED AS CAT A MAJOR REPAIR.
